# SDR 99ZZZX3285

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211K
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 6877410
- Condition: Damaged
- Location: Engine
- Part time: 1,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRESSED OUT MINOR FOD DAMAGE.  REMOVED AND REPLACED.
